# SDR VTZA98279

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1379098D401
- Condition: Tripped
- Location: Mlg
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 6483 - IAD-CHS - DURING TAKEOFF, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RESET EMERGENCY EXTENSION PIN.  MAINTENANCE PERFORMED GEAR SWING, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
